# SDR HALA0800015

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN SEAT TRACK, SECT 46, RBL 88.5 AT SEVERAL LOCATIONS.  SEAT TRACK FROM STA 977-1186 AND STA 1208 - STA 1428 CORROSION REMOVED.  REWORKED AREA OUT OF SRM 53-00-52 ALLOWABLE DAMAGE LIMITS 1. STATION 1186 - 1208 AND STA 1428 - 1444, CORROSION REMOVED AND FOUND TO BE WITHIN SRM 53-00-52 ALLOWABLE DAMAGE LIMITS.  REWORKED AREAS ALODINED AND PAINTED IAW SRM 53-00-52 AMD SPM 20-41-04.  LPS -3 APPLIED TO SEAT TRACKS.
